# SDR JJBA20220324046

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV/CARGO LATERAL FLOOR SUPPORT FR 59-61+4 BUT LINE 0 CORROSION. REMOVED AND REPLACED LAV/CARGO LATERAL FLOOR SUPPORT FR 59-61+4 BUT LINE 0
